# SDR USAA000671

- Difficulty date: May 8, 2000
- Submitted: May 24, 2000
- Operation: Air carrier
- Aircraft: N246US
- Make and model: Boeing 737201
- Aircraft serial: 22753
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselge
- Part time: 48,107 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - WEB CRACKED, 1 INCH, STR 25R, BS 847.  INSTALLED NEW WEB PER SRM 51-10-02.  (X)
